How Azim Talks
Alexa: Hello, I recently came in for a check in and refill for sertraline. Since then I have started regular exercise routine and have been eating more healthy -- Lots of veggies and vitamins. Since I've started the new batch of medicine and behavior changes, my mental health has gotten worse. I have huge mental fog, racing thoughts, and it's really affecting my work and social life. Maybe paranoid, but I legitimately think I may get fired. Should I up my dosage? Thanks.
Azim: I am sorry that you're going through a difficult time. It is okay to double up on your current dose of sertraline. However, if your symptoms do not improve soon, please consider seeing a psychiatrist by looking one up on the mental health section of your health insurance website. Also, I recommend for you to see a psychotherapist to help with talk therapy. He could also find one via your health insurance website. If the higher dose does help and then you need me to send you a prescription for the higher dose, please send me a message and I will take care of it. If all else fails, please at least make an appointment to see me.
Alexa: Hello [Azim], I was prescribed lexapro. I forgot to mention that I have been taking an energy supplement Energize. Supplement information found here: https://goo.gl/8EgCev. Is it safe to continue this supplement? I had an odd sensation today where I grew hot, clammy, and jittery, as though I would pass out. It was worse than I can explain. I nearly had someone call 911. It lasted ~4min. Is that expected of lexapro or do you think there was an interaction with the supplement? Thank you.
Azim: I have been prescribing Lexapro to many of my patients for many years and I have not had any reports of such reaction in the past. It is possible that may be your energy supplement reacted with Lexapro. Having said this, please take only half a daily dose of Lexapro for the next few days before increasing it to the full dose again and let me know if you have similar reactions. Reply
Alexa: I just submitted a Medication Renewal Request. Can you include at least 6 months of refills? I will be moving very soon, and I will be losing work provided medical coverage. It would be good for me to be able to pick up medication without needing a new doctor and the appointments that come with that relationship. Thank you.
Azim: No problem. I just sent the medication for 6 months.
Alexa: Hello [Azim], I have taken sertraline regularly for almost a year. I am doing better these days, thank you for treatment. Do you think it is wise to stop // how should I stop medication? I have moved out of [town], and cannot come in to visit. Thank you.
Azim: If you're doing well with the medication, I would continue it and in that case please see a physician locally to give you more refills. However, if you decide to stop it, then please take half a pill daily for one week and then have a pill every other day for one week and then stop it.
The Script is Written
- alex brady